# SDR C2XA08ON085

- Difficulty date: February 6, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 6,979 hours, 3,805 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 27700138101
- Condition: Missing
- Location: Lt Wing
- Part time: 6,979 hours, 3,805 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 54 - MCI TO MCI - FLIGHT CREW REPORTED LEFT WING LEAKING FUEL.  MX PERSONNEL REMOVED AND REPLACED LEFT WING FLAPPER VALVE OPERATIONALLY AND LEAK CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
